Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling tired and drowsy. Having body pain, joint pain and shivering in leg. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Dear Doctors,
Good Day. Nowadays I feel like very tired and drowsy especially in the evening. Also i have bodypain, knee pain. JOint pain. Some times i feel like my legs are shivering.Please advice me on this.
Posted Sat, 28 Sep 2013 in General Health
Answered by Dr. Prasad 4 hours later
Brief Answer:
Need evaluation...

Detailed Answer:

The wide range of symptoms that occur post evening can be related to metabolic condition or psychological factors. If you were my patient, I would order a set of investigations first to isolate the causes. My initial set of tests would include
- complete blood count,
- Blood sugar
- Thyroid function test
You can plan these 3 test using your local physicians help.

Besides the organic cause, psychological factor will also play significant role in controlling your symptoms. A few questions that you need to ask yourself are:
- Have you been sleeping well?
- Are you working without proper breaks recently?
- Have you been missing meals / eating very irregularly?
- Have you stopped drinking enough water?
- Are you under stress from work or family?
- Are you feeling sick and feverish these days?

Answers to your problem may lie in your answers to the above list of questions. You can also consider using vitamin supplements and see if things feel better. I recommend zincovit one tablet a day for 2-3 weeks to my patients with similar problems.

Hope this helps. Write back for clarifications.

Above answer was peer-reviewed by
Follow-up: Feeling tired and drowsy. Having body pain, joint pain and shivering in leg. Suggest? 5 minutes later
Dear Dr.

Thanks for your response. Yes I am taking Vitamins tablets now. I will continue that for 2 weeks and come back to you. Also I feel gridiness very often.

Answered by Dr. Prasad 2 hours later
Brief Answer:
Part of your previous symptoms...

Detailed Answer:

Giddiness on and off may be part of the same syndrome/condition. I would consider the same steps of management here. If giddiness is affecting your daily life, you can consider visiting an ENT surgeon for evaluation.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor